# SDR P5CA2020031900131

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 4960 · APU Controls
- Part: Diode
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE APU INOP.( IAW SRM 24-31-02, 49-00-04 REV. 28 AND WDM 24-32-41, 49-14-11, 49-15-11, 49-41-11, 49-61-11 REV. 28 PERFORMED WIRING CHECK, THE RESULT WAS SATISFACTORY. FOUND DIODE R65 APU SHUTDOWN ISOLATION FUNCTION. IAW WDM 49-61-11 REV. 28 AND SWPM 20-90-11 REV. 73 REPLACED R65 DIODE WITH UNUSED DIODE. IAW AMM 49-11-00-802-002 REV. 129 PERFORMED APU STARTING AND OPERATION. THE CONDITION CHECKED NORMAL. IAW AMM 49-61-05-742-045, REV. 129, PERFORMED APU CONTROL UNIT BITE TEST. THE RESULT WAS SATISFACTORY. )
